Thyroid hormones and rebound effect

Thyroid hormones are potent drugs to promote fat loss and many people have been using them lately. The big problem is that these results are temporary and your metabolism after use will suffer the consequences. Bodybuilders should be aware that results with any potent thermogenic (Clenbuterol, EC, DNP etc) are only temporary and weight/fat rebound after use is inevitable. You will probably look worse than before use. Just as with steroids there is no magic here, if you think of solid fat loss results you are deluding yourself. If in the long run most people fail on a diet (90-95%), imagine when using drugs that artificially speed up metabolism. If it were that simple, these medications would be used to treat obesity. After discontinuing use, thyroid exams (TSH, T3, T4) may take a few weeks to get back to normal, but the metabolism will take much longer to normalize (months, depending on the abuse you've done), so it doesn't work. to be based only on a review of exams. People always ask, “if I stop gradually?”. If you stop it gradually, you attenuate the “rebound/accordion effect” in the short term, but your metabolism in the long term will continue to suffer and you will probably gain all the fat you lost with the drug. Ideally, you avoid the use of thermogenics as much as possible, especially if you want a solid result. I don't see a problem with bodybuilders using it in the last few weeks, as long as they are aware that these are temporary results.

Leave a comment